# SDR SWIA200515766

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 3,574 hours, 3,136 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 153
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 952 hours, 792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM/STAB TRIM FAILED INFLIGHT.  REPLACED HSTCU.  OPERATIONAL CHECK GOOD.
